Asymmetric parametric division rules
John Stovall ()
Games and Economic Behavior, 2014, vol. 84, issue C, 87-110
Abstract:
We describe and characterize the family of asymmetric parametric division rules for the adjudication of conflicting claims on a divisible homogeneous good. As part of the characterization, we present two novel axioms which restrict how a division rule indirectly allocates between different versions of the same claimant. We also show that such division rules can alternately be represented as the maximization of an additively separable social welfare function.
Keywords: Claims; Bankruptcy; Rationing; Fair allocation; Consistency; Intrapersonal consistency (search for similar items in EconPapers)
JEL-codes: D63 D70 D71 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825613001590
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Asymmetric Parametric Division Rules (2013) 
Working Paper: Asymmetric Parametric Division Rules (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:84:y:2014:i:c:p:87-110
DOI: 10.1016/j.geb.2013.11.006
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().